I am a 23 year old female. I have been fatigued since I was 16. I also have depression, but am in remission with cymbalta. I have had all the tests done. I am not anemic, hypothyroid, nor do i have mono. I do have insulin reisistance which is being taken care of with metformin. I am thin and try to be active. I started exercising a few years ago and have stuck with it. It used to be 5 days a week about an hour at a time. Now I'm down to 2 days. I am always tired, always wanting to sleep and I don't have energy to do anything. It takes a lot out of me just to do my laundry or study for an exam. I am so frusterated and just want to be normal. My husband always says to me that I sleep too much and just need to wake up. It's not that easy. It's hard for me to concentrate or care about things. I'm about to give up. I've been to so many doctors and they all must just think I'm hypochondriac. I'm at my last straw. I need help. I just want it all to go away.
First, if you are that fatigued I would definitely cut back on exercising! If it turns out you have CFIDS, doubtly so! Exercise intolerance is one of the main symptoms of the illness.
I would do a lot of research about CFIDS. The National CFIDS Foundation lists the symptoms necessary for that diagnosis, plus a lot of other useful information, such as honorary CFIDS docs in your area.
well, according to the diagnosis criteria the only symptom that I have is constant and debilitating fatigue. Sometimes I have post-exertional fatigue. I get a cold about once a year. i used to get a lot of low grade fevers, but that was when i was training for a marathon and i think it was just too much. I dunno, what do you all think???
hi, I read your post and wanted to let you know that I also take cymbalta, and I just want you to know that it has been about 3weeks or so and I am very tired all the time..I bet if you check any other antidepression meds that you might have taken they too have the same side effect. i did a search on cymbalta and it is listed as a side effect..also says not to take anything that can cause drowsiness in combination with it...i took a sinus pill last week that can cause drowsiness..never did before..but i slept for an entire day.
i hope maybe this will help you..